Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having severe stomach pain and diarrhea. No relief from pepto bismol and alka-seltzer. Remedy?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 913 Questions
diarrhea, stomach paini have bad pain in my lower left side and stomach, i also have severe diarrhea that is black looking in color.. should i be conserned and what is a easy remedy.. i have taken pepto bismol and alka-seltzer and it has been no help...
Posted Thu, 9 May 2013 in Digestion and Bowels
Answered by Dr. Ajit Naniksingh Kukreja 48 minutes later

Thanks for writing in

Your information is suggestive of Gastrointestinal infection with gastritis

Need some more detail before I can Reply :

Your age and dietry habits

How long is the pain there ?

Anyother associated symptoms ?

Get back to me with these replies and I will try to sort your query
Above answer was peer-reviewed by
Follow-up: Having severe stomach pain and diarrhea. No relief from pepto bismol and alka-seltzer. Remedy? 27 minutes later
well im 29 years old dont 3 regulars like i should ive bedn eating fruits and/ or fruit smoothies for breakfast and coffee.. lots of coffee throughout the day..other than that ill eat a fast food combo or nothing at all.. the fast food is usually spicy mexican or burger and fries..this is going on day 4 of pain & 2 days of bad diahhrea.. other than the stomach pain i do feel weak in my body and have minor headaches.. what caused this? is it serious what can i do to rid of it and the symptoms asap my best friends wedding is tommorow... please help & thank you
Answered by Dr. Ajit Naniksingh Kukreja 4 hours later

Thanks for the information

Your information points to lot of irregularities

Coffee is both a source of gastritis and constipation

Junk food again adds to gastritis and diarrhea

I would suggest you avoid junk food, avoid coffee

Take a good probiotic and if need be a Gi antibiotic

A proton pump inhibitor twice a day for five to seven days will be of great help

Weak body and headaches are due to diarrhea

Hope this helps
Do write back in case of concern
Get well soon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor